# SDR CA150203002

- Difficulty date: January 27, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,312 hours
- Engine: Ge CT78A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 4110T52P10
- Condition: Failed
- Location: Engine
- Part time: 4,377 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ON THE GROUND FOLLOWING FLIGHT, THE THROTTLES WERE MOVED FROM THE "FLIGHT" POSITION BACK TO "IDLE".  DIRECTLY FOLLOWING, A NR 2 ENGINE OUT AUDIO WAS HEARD AND A RED ENGINE OUT LIGHT WAS OBSERVERED ON THE INSTRUMENT PANEL, MOMENTARILY. TROUBLESHOOTING LED TO REPLACEMENT OF THE FUEL METERING UNIT, HOWEVER DURING THE GROUND RUN A SIMILAR EVENT OCCURRED.  HUMS INFORMATION WAS SENT TO MFG AND WE WERE INFORMED UPON THEIR REVIEW OF THE HUMS DATA THAT IT WAS ANOTHER SUSPECT FMU. WE REPLACED THE SECOND FMU AND THE AIRCRAFT/ENGINE WAS GROUND RUN SERVICEABLE AND HAS OPERATED NORMALLY SINCE THAT TIME.  THE ONLY TIME ANY ABNORMALITIES WERE EXPERIENCED WAS DURING SHUTDOWN, MOVING THE THROTTLE FROM FLY TO IDLE.  ENGINE PERFORMED NORMALLY DURING ALL OTHER FLIGHT REGIMES.
